Alert archive / Ohio / Flash Flood Warnings in 2014

Flash Flood Warning 16, NWS Wilmington, OH

July 14, 2014Delaware County, Ohio

NWS Wilmington, OH issued this flash flood warning at Jul 14, 2014, 8:16 PM EDT for Delaware County, Ohio. It was in force for 119 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 14, 2014, 8:16 PM EDT (00:16 UTC)
Expired
Jul 14, 2014, 10:15 PM EDT
In force
119 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

County Delaware County, OH

The radar

The Cincinnati radar (KILN), 125 km from the middle of the area, began a volume at 00:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.3 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2014-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 575 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2014-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
575 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1100 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

876 
WGUS51 KILN 150016
FFWILN
OHC041-150215-
/O.NEW.KILN.FF.W.0016.140715T0016Z-140715T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
816 PM EDT MON JUL 14 2014

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN DELAWARE COUNTY IN CENTRAL OHIO...

* UNTIL 1015 PM EDT.

* AT 811 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED   
  VERY HEAVY RAIN ACROSS THE WARNED AREA. AS MUCH AS 1.5 INCHES OF 
  RAIN HAS FALLEN SINCE 630 PM...WITH HEAVY RAIN CONTINUING TO FALL 
  WITH ANOTHER 1 TO 1.5 INCHES POSSIBLE. RUNOFF FROM THIS EXCESSIVE  
  RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR.

* SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE... 
   DELAWARE...RADNOR AND ASHLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.

TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4044 8302 4042 8302 4041 8292 4026 8301
      4026 8325 4045 8325

$$
1 follow-up statement
731 
WGUS71 KILN 150152
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
952 PM EDT MON JUL 14 2014

OHC041-150203-
/O.CAN.KILN.FF.W.0016.000000T0000Z-140715T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DELAWARE OH-
952 PM EDT MON JUL 14 2014

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHWESTERN
DELAWARE COUNTY HAS BEEN CANCELLED...

HEAVY RAIN HAS ENDED AND FLOODING IS NO LONGER EXPECTED TO POSE A
THREAT.

PLEASE REPORT PREVIOUS FLASH FLOODING TO THE NATIONAL WEATHER SERVICE
BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOUR REPORT
VIA SOCIAL MEDIA.

LAT...LON 4044 8302 4042 8302 4041 8292 4026 8301
      4026 8325 4045 8325

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 7:41 PM EDT, 35 minutes earlier.

Area forecast discussion, Jul 14, 7:41 PM EDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
741 PM EDT MON JUL 14 2014

.SYNOPSIS...
A COLD FRONT WILL CROSS THE REGION TONIGHT. SHOWERS AND
THUNDERSTORMS WILL BE LIKELY AHEAD OF THIS FRONT THIS EVENING INTO
EARLY MORNING TUESDAY. AN UNSEASONABLY COOL AIRMASS WILL MOVE INTO
THE REGION BEHIND THIS FRONT THROUGH MID WEEK.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
OUR FORECAST AREA RESIDES BETWEEN TWO COLD FRONTS THIS AFTERNOON WITH
CONVECTION MAINLY CONFINED TO OUR SOUTHEAST AND WEST. ORGANIZED
CONVECTION TO OUR WEST IS ASSOCIATED WITH THE LEADING EDGE OF AN
UNSEASONABLY COOL AIRMASS THAT IS SURGING SOUTHEASTWARD TOWARD OUR
REGION. THIS UPSTREAM CONVECTION IS BEING AIDED BY 45 KT OF 0-6 KM
SHEAR AND 1500 J/KG OF M/L CAPE ACROSS ILLINOIS AND WESTERN INDIANA.
LOW LEVEL MOISTURE IS TRYING TO INCREASE AHEAD OF THIS LINE OF
CONVECTION TO OUR WEST. HOWEVER...A SHORTWAVE THAT PASSED ACROSS THE
REGION EARLIER THIS AFTERNOON CONTAINED DRY AIR IN THE MID LEVELS.
THERE APPEARS TO NOW BE A POOL OF STABLE AIR BETWEEN THIS LINE OF
CONVECTION AND OUR AREA...WITH THE RAP SPC ANALYSIS INDICATING ONLY
500 J/KG OF M/L CAPE AT BEST ACROSS EASTERN INDIANA.
THEREFORE...ALTHOUGH THE NEAR SURFACE DEWPOINTS ARE ON THE RISE DUE
TO WARM ADVECTION AHEAD OF THE FRONT...THERE IS SOME DOUBT THAT THAT
MID LEVELS WILL SUFFICIENTLY MOISTEN AHEAD OF THIS LINE BEFORE IT
CROSSES EASTERN INDIANA INTO OUR AREA LATE THIS AFTERNOON AND THIS
EVENING. CURRENT THINKING FROM THIS FORECASTER IS THAT CONVECTION
WILL BE ON A WEAKENING TREND AS IT ENTERS OUR AREA...WITH SUFFICIENT
FORCING TO PRODUCE MAINLY SUB SEVERE SHOWERS AND THUNDERSTORMS IN
OUR AREA AS THE FRONT CROSSES THE REGION LATER THIS EVENING. THE
BEST CHANCE FOR ANY SEVERE CELLS WILL BE ACROSS OUR WEST...WHERE
CONVECTION WILL ARRIVE DURING THE DAYLIGHT HOURS...WITH UNLIKELY
SEVERE WEATHER ACROSS THE EASTERN PORTIONS OF THE ILN CWA.

LINGERING PRECIPITATION WILL EXIT TO THE EAST TUESDAY MORNING AS THE
COLD FRONT PUSHES THROUGH. TEMPERATURES BEHIND THE FRONT TONIGHT
WILL DROP INTO THE 60S. TEMPERATURES ACROSS THE NORTHWESTERN ZONES
WILL LIKELY DROP INTO THE 50S BEFORE SUNRISE...DEEPER INTO THE
COLDER AIRMASS. THE SOUTHEASTERN ZONES MAY ONLY DROP INTO THE UPPER
60S AS THE FRONT MAY BE JUST CROSSING THOSE ZONES AROUND SUNRISE.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
NORTHWESTERLY FLOW WILL BRING IN A CANADIAN AIRMASS THROUGH THE
DAY TUESDAY. THIS COLD ADVECTION WILL PROBABLY KEEP TEMPERATURES
FROM RISING OUT OF THE LOWER 70S DURING THE DAY TUESDAY...WHICH
COULD RESULT IN RECORD LOW MAXIMUMS FOR THE DATE.

THE COOLER AND DRIER AIRMASS WILL RESULT IN LOW TEMPERATURES
DROPPING INTO THE LOWER 50S TUESDAY NIGHT.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
AN UNSEASONABLY COOL SURFACE HIGH PRESSURE SYSTEM WILL SLIDE EAST
ACROSS THE AREA WEDNESDAY INTO THURSDAY. WITH SOME DAYTIME HEATING
ON WEDNESDAY AND LAGGING COLD AIR ALOFT...ENOUGH INSTABILITY MAY
DEVELOP THROUGH THE AFTERNOON TO SUPPORT A FEW SHOWERS. WEDNESDAY
WILL LIKELY BE THE COOLEST OVERALL DAY OF THE UPCOMING WEEK WITH
HIGHS IN THE LOW TO MID 70S ACROSS OUR AREA.

AS THE HIGH PUSHES OFF TO THE EAST AND THE AIRMASS BEGINS TO
MODIFY...EXPECT A GRADUAL WARM UP THROUGH THE END OF THE WEEK WITH
HIGHS EVENTUALLY PUSHING UP TO AROUND 80 DEGREES BY SATURDAY. SOME
UNCERTAINTY STILL EXISTS BETWEEN THE 12Z GFS AND 12Z ECMWF IN REGARD
TO THE SOUTHERN STREAM SYSTEM LIFTING OUT OF THE GULF STATES FRIDAY
INTO SATURDAY. IT DOES LOOK LIKE THE BEST FORCING WITH THIS WILL
GENERALLY REMAIN TO OUR SOUTH AND SOUTHEAST. WILL CONTINUE WITH
LOWER END POPS WITH THIS...ESPECIALLY ACROSS SOUTHEAST PORTIONS OF
OUR FA. THE GFS TRIES TO KEEP A MORE AMPLIFIED PATTERN IN PLACE
ACROSS THE REGION INTO EARLY NEXT WEEK WHILE THE ECMWF TRANSITIONS
TO SOMEWHAT MORE OF A ZONAL FLOW PATTERN. WILL MAINTAIN A DRY
FORECAST AT THIS TIME...BUT IF THE MORE AMPLIFIED GFS ENDS UP BEING
RIGHT...WE WOULD HAVE A BETTER CHANCE OF PCPN TOWARD THE END OF THE
PERIOD. TEMPERATURES WILL CONTINUE TO MODIFY SUNDAY INTO MONDAY WITH
HIGHS IN THE LOW TO MID 80S BOTH DAYS.

&&

.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
LINE OF THUNDERSTORMS DEVELOPED IN MODERATELY UNSTBL AIRMASS AHEAD
OF AN APPROACHING COLD FRONT FROM THE WEST. THESE STORMS WILL PRODUCE
WIND GUSTS AS HIGH AS 40 KTS FROM THE NW IN NEXT COUPLE OF HOURS. HEAVY
RAIN WILL RESULT IN MVFR CIGS AND BRIEF IFR VSBYS. THESE STORMS
ARE EXPECTED TO WEAKEN AS THEY PUSH EAST ACRS OHIO.

ONCE THE LINE OF CONVECTION MOVES THRU...LIGHT SHOWERS MAY LINGER
FOR A FEW HOURS FROM A VFR CLOUD DECK. WITH WET GROUND SOME FOG
WILL BE POSSIBLE AT KLUK OVERNIGHT BUT WITH DRIER AIR ADVECTING IN
WILL LIMIT ANY MENTION TO MVFR RESTRICTION. IN THE WAKE OF THE FRONT
EXPECT VFR CIGS AROUND 4000 FEET ON TUESDAY. NORTHWEST WINDS WILL
GUST UP TO 22 KTS.

OUTLOOK...NO SIGNIFICANT WEATHER IS EXPECTED.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...LATTO
NEAR TERM...LATTO
SHORT TERM...LATTO
LONG TERM...JGL
AVIATION...AR
Hazardous weather outlook, Jul 14, 8:08 PM EDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
808 PM EDT MON JUL 14 2014

OHZ045-046-054-055-160015-
UNION OH-DELAWARE-MADISON-FRANKLIN OH-
808 PM EDT MON JUL 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO.

.DAY ONE...TONIGHT.

A COLD FRONT WILL PUSH INTO THE REGION THIS EVENING. SHOWERS AND
THUNDERSTORMS WILL ACCOMPANY THIS FRONT. A FEW STORMS MAY REACH
SEVERE LIMITS WITH DAMAGING WIND BEING THE MAIN SEVERE WEATHER
THREAT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>044-
051>053-056-060>065-070>074-077>082-088-160015-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-MIAMI-CHAMPAIGN-CLARK-LICKING-PREBLE-MONTGOMERY-GREENE-
FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-
HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
808 PM EDT MON JUL 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

SHOWERS AND THUNDERSTORMS MAY PRODUCE GUSTY WINDS AND HEAVY
RAINFALL THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 14, 7:14 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
714 PM EDT MON JUL 14 2014

OHZ051>053-150000-
CHAMPAIGN OH-CLARK OH-MIAMI OH-
714 PM EDT MON JUL 14 2014

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MIAMI...NORTHERN
CLARK AND SOUTHERN CHAMPAIGN COUNTIES THROUGH 800 PM EDT...

AT 712 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
CASSTOWN...MOVING EAST AT 35 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 45 MPH...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ST. PARIS...URBANA AND
MECHANICSBURG.

ALSO...CHRISTIANSBURG...DIALTON...MILLERSTOWN...THACKERY...TERRE
HAUTE...WESTVILLE...TREMONT CITY...NEW MOOREFIELD...POWHATTAN AND
CATAWBA STATION ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 4015 8350 3998 8360 4003 8423 4019 8419
Special weather statement, Jul 14, 7:16 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
716 PM EDT MON JUL 14 2014

INZ066-074-075-KYZ091>093-096-OHZ060-070>072-077-078-150000-
OHIO IN-FRANKLIN IN-DEARBORN IN-KENTON KY-PENDLETON KY-BOONE KY-
CAMPBELL KY-BUTLER OH-CLINTON OH-HAMILTON OH-PREBLE OH-WARREN OH-
CLERMONT OH-
716 PM EDT MON JUL 14 2014

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
CLERMONT...SOUTHERN WARREN...SOUTHERN PREBLE...HAMILTON...
SOUTHWESTERN CLINTON...BUTLER...CAMPBELL...BOONE...NORTHEASTERN
PENDLETON...KENTON...EASTERN DEARBORN...SOUTHEASTERN FRANKLIN AND
OHIO COUNTIES THROUGH 800 PM EDT...

AT 716 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM JACKSONBURG TO NEW HAVEN TO FRENCH...MOVING EAST AT 40
MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...

THE WIND GUSTS MAY OCCUR WELL AHEAD OF ANY RAIN.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CLEVES...RISING SUN...
HAMILTON...COLERAIN TOWNSHIP...FAIRFIELD...BURLINGTON...FOREST
PARK...MIDDLETOWN...CHEVIOT...DELHI TOWNSHIP...MONROE...FLORENCE...
UNION...WEST CHESTER AND UNIVERSITY OF CINCINNATI.

ALSO...GRANDVIEW...MIAMITOWN...IDLEWILD...NEW BALTIMORE...NORTH
BEND...NEW MIAMI...RABBIT HASH...BELLEVIEW...ADDYSTON AND
FRANCISVILLE ARE NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.

LAT...LON 3932 8489 3961 8469 3939 8384 3925 8396
      3925 8399 3920 8400 3879 8428 3898 8509

ASL
Special weather statement, Jul 14, 7:26 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
726 PM EDT MON JUL 14 2014

OHZ044>046-052-150000-
CHAMPAIGN OH-DELAWARE OH-LOGAN OH-UNION OH-
726 PM EDT MON JUL 14 2014

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL UNION...
SOUTHEASTERN LOGAN...NORTHWESTERN DELAWARE AND NORTHWESTERN CHAMPAIGN
COUNTIES THROUGH 800 PM EDT...

AT 724 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM QUINCY TO PICKRELLTOWN TO DELAWARE STATE PARK...MOVING
NORTHEAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 45 MPH...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ASHLEY...BELLEFONTAINE
AND RICHWOOD.

ALSO...PHARISBURG...VALLEY HI...MAGNETIC SPRINGS...BROADWAY...
RAYMOND...LEONARDSBURG...KILBOURNE...EAST LIBERTY...ZANESFIELD AND
RADNOR ARE NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 4044 8302 4042 8301 4042 8293 4037 8292
      4036 8290 4027 8304 4024 8368 4025 8402
      4029 8400 4046 8372
Special weather statement, Jul 14, 7:28 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
728 PM EDT MON JUL 14 2014

OHZ051-053-054-060>063-070>072-150015-
BUTLER OH-CLARK OH-CLINTON OH-FAYETTE OH-GREENE OH-MADISON OH-
MIAMI OH-MONTGOMERY OH-PREBLE OH-WARREN OH-
728 PM EDT MON JUL 14 2014

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN WARREN...
SOUTHEASTERN PREBLE...MONTGOMERY...SOUTHEASTERN MIAMI...SOUTHWESTERN
MADISON...GREENE...NORTHWESTERN FAYETTE...NORTHWESTERN CLINTON...
CLARK AND NORTHEASTERN BUTLER COUNTIES THROUGH 815 PM EDT...

AT 726 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM LAWRENCEVILLE TO MIAMISBURG TO POAST TOWN HEIGHTS...
MOVING EAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 45 MPH...

THE WIND GUSTS MAY OCCUR WELL AHEAD OF ANY RAIN.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...KETTERING...FAIRBORN...
FRANKLIN...BEAVERCREEK...SPRINGBORO...SPRINGFIELD...YELLOW SPRINGS...
XENIA...WAYNESVILLE...CEDARVILLE...SOUTH CHARLESTON...WILMINGTON AND
LONDON.

ALSO...OVERLOOK-PAGE MANOR...CARLISLE...HOLIDAY VALLEY...
SNYDERVILLE...ENON...WOODBOURNE-HYDE PARK...GREEN MEADOWS...
CENTERVILLE...BELLBROOK AND HUSTEAD ARE NEAR THE PATH OF THIS LINE OF
STRONG THUNDERSTORMS.

LAT...LON 3996 8334 3949 8372 3939 8383 3959 8465
      3972 8445 4001 8407
Local storm report, Jul 14, 7:42 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
742 PM EDT MON JUL 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     TSTM WND GST     3 WSW POTSDAM           39.95N 84.47W
07/14/2014  M54 MPH          DARKE              OH   PUBLIC

            VIA CWOP

0701 PM     TSTM WND GST     KDAY DAYTON COX APT     39.90N 84.22W
07/14/2014  M45 MPH          MONTGOMERY         OH   ASOS

&&

SNYDER
Special weather statement, Jul 14, 8:15 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
815 PM EDT MON JUL 14 2014

OHZ045-046-150100-
DELAWARE OH-UNION OH-
815 PM EDT MON JUL 14 2014

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL UNION AND DELAWARE
COUNTIES THROUGH 900 PM EDT...

AT 813 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR NEW
DOVER...MOVING EAST AT 35 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 45 MPH...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...DELAWARE...ASHLEY AND
SUNBURY.

ALSO...PHARISBURG...WATKINS...MAGNETIC SPRINGS...OSTRANDER...
BELLEPOINT...WARRENSBURG...RADNOR...STRATFORD...LEWIS CENTER AND
DELAWARE STATE PARK ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 4042 8301 4042 8293 4041 8292 4036 8292
      4036 8280 4035 8274 4030 8274 4024 8276
      4013 8339 4031 8344 4044 8302

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 8:15 PM EDTSpecial Weather StatementILNDelaware, Union45 min
Jul 14, 8:58 PM EDTSpecial Weather StatementILNDelaware, Franklin, Licking62 min

Nearby

Flash Flood Warnings in Ohio, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.